# SDR FDEA201303190614

- Difficulty date: March 19, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 45,115 hours, 23,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B372300100
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 24GK , INBD FWD CORNER IS BROKEN OFF.   FABRICATED FLOORBOARD IAW DWG SRZ 25-005, REV J.
